Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hello doctor . My gf had periods started from 7th

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4680 Questions
Question
Hello doctor . My gf had periods started from 7th of October. On 25th October I rubbed my penis over vagina but never inserted it. To be honest I was nowhere close to the vaginal opening. And when I was about to ejaculate I stopped doing that. But I am sure enough that there was enough precum involved. Thereafter I licked her vagina. To be on safer side I gave her unwanted 72 pill exactly after 18 hrs of the incident. But till now she has not experienced any withdrawal bleeding. Can she get pregnant ?
Posted Sun, 26 Nov 2017 in Pregnancy
 
 
Answered by Dr. Deepti Verma 27 minutes later
Brief Answer:
No chance of pregnancy

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Pregnancy is very unlikely without ejaculation of semen inside the vagina.
Moreover, not everyone experiences withdrawal bleeding after taking the pill even if the pill is effective in preventing the pregnancy.
So, do not worry.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: Hello doctor . My gf had periods started from 7th 16 hours later
Thanks Doctor for your quick response. I just want to make it clear that I rubbed her vagina ( upper portion like clitoris not close to the vaginal opening) with my penis and we both were wet (much precum involved as I was about to ejaculate). I did the rubbing only for 5 to 10 seconds, thereafter I licked her vagina. I never ejaculated .

Just want to know whether is it possible that I pushed the precum deep inside her vagina during licking which may lead to pregnancy.

Secondly, last year she had experienced withdrawl bleeding after taking I-pill (ecp), but this time no such bleeding after taking unwanted 72 pill. Is this a sign that the pill failed this time.
Your kind response will be greatly appreciated.
 
 
Answered by Dr. Deepti Verma 7 hours later
Brief Answer:
No chance of pregnancy

Detailed Answer:
Hi dear,
It is highly unlikely that the pregnancy can occur in the scenario described.
Moreover, sometimes the withdrawal bleeding do not occurs after taking the emergency contraceptive.
It do not indicates its failure of action.
There is nothing to worry.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Follow-up: Hello doctor . My gf had periods started from 7th 47 hours later
Her periods started yesterday. thanks Mam for your kind response..
 
 
Answered by Dr. Deepti Verma 37 minutes later
Brief Answer:
Happy to help

Detailed Answer:
Hi dear, I am happy to have helped you.
You can get back to me anytime for further queries by asking a direct question to me on this site.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor